# SDR CALA2024110102762

- Difficulty date: October 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 113,555 hours, 11,585 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Relay
- Part number: BOEING
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER BOTH ENG START REC IVED PITOT HEAT L AND NO LAND 3 EICAS. TASK 30-31-00-700-802 AGAIN, TEST PASSED. PITOT HEAT L AND NO LAND 3 EICAS MESSAGES DO NOT SHOW. T/S SYSTEM PER SSM 30-31-11-102 SUSPECT RELAY K30120 OR ADM PERFORMED FIM 30-31 TASK 801, FOUND MAINTENANCE MESSAGE 30-36121 PITOT-L M34102. CONTINUE T/S ACTIVE. PERFORMED AMM TASK 30-31-00-700-802, TEST FAILED AND HEAT PITOT L STATUS MESSAGE DOES NOT SHOW. REPLACED RELAY K30120 PER AMM TASK 30-31-00-700-802 IAW SWPM 20-15-46. PERFORMED AMM NO LAND 3 NO LONGER PRESENT. AIRCRAFT REMAINS FULL CAT CAPABLE.
